Alert archive / Illinois / River Flood Warnings in 2016
River Flood Warning 32, NWS Paducah, KY
NWS Paducah, KY issued this river flood warning at May 12, 2016, 12:23 PM CDT for Alexander County, Jackson County, Union County, Illinois; Cape Girardeau County, Perry County, Scott County, Missouri. It took effect at May 13, 2016, 6:00 AM CDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- May 12, 2016, 12:23 PM CDT (17:23 UTC)
- In effect from
- May 13, 2016, 6:00 AM CDT
- Expired
- May 17, 2016, 1:10 AM CDT
- In force
- 4 days
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Alexander County, IL, Jackson County, IL, Union County, IL, Cape Girardeau County, MO, Perry County, MO, Scott County, MO
The radar
The Paducah radar (KPAH), 77 km from the middle of the area, began a volume at 17:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River at Cape Girardeau (CPGM7). The gauge peaked at 32.28 ft at May 14, 2016, 3:00 AM CDT.
- Action stage
- 29 ft
- Minor stage
- 32 ft
- Moderate stage
- 37 ft
- Major stage
- 42 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07020850, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this river flood warning went out at May 12, 6:19 AM CDT, 6 hours 4 minutes earlier.
Area forecast discussion, May 12, 6:19 AM CDT, 6 hours 4 minutes before
Area Forecast Discussion National Weather Service Paducah KY 619 AM CDT THU MAY 12 2016 .UPDATE... Issued at 618 AM CDT Thu May 12 2016 For aviation section only. && .SHORT TERM...(Today through Saturday night) Issued at 315 AM CDT Thu May 12 2016 Cold front will make its way slowly across the region today from nw to se. As it does so, mid/upper level trof will swing east into the mid MS River Valley this afternoon. SB CAPE values may be able to recover into the 1500 J/kg range by afternoon ahead of the front over portions of wrn KY/sw IN. However, shear values are progged to be modest with 0-6 Bulk shears at or below 30 kts. Though isolated severe cannot be totally ruled out, do not expect too big of an deal with the frontal passage. PWAT values are still running up close to 1.5" though, so will need to monitor for locally heavy rainfall in areas where soil conditions are quite soggy. Once the front gets through, precip chcs will fall off quickly tonight/Friday as bubble high scoots through the region. However, another quick moving front will be steered southeast across the area Friday night within broad nwly flow regime. The front should be weakening as it moves through tho, and most of the mid level energy/support will likely stay up closer to the Great Lakes region. Thus, rain chcs will mainly be limited to up along the I-64 corridor Friday evening. Again, no big impacts expected with front front's passage. Unseasonably chilly high pressure will then take over for much of the weekend. In fact...low temps by Sunday morning may dip into the upper 30s in our normally colder locations. Highs this weekend will not make it out of the 60s, and may even struggle to top 60 in our northern counties despite a return to sunny conditions. .LONG TERM...(Monday through Wednesday) Issued at 315 AM CDT Thu May 12 2016 The long term remains quite uncertain with respect to the track of the next weather system coming slowly east or northeast from the southern Plains later Monday through Wednesday. 00Z operational GFS maintains its northern track into cntrl MO, while the ECMWF maintains its southern track south of our region. Either way, rain chcs are going to be increasing as the system approaches and moves through Tuesday/Wednesday. Main question is to the degree of instability that can develop given the ultimate path of the sfc low. && .AVIATION... Issued at 618 AM CDT Thu May 12 2016 Cold front moving into the region today will bring scattered thunderstorm activity to most sites, though questions of timing exact locations will preclude the explicit mention in FM or TEMPO groups. Otherwise, generally VFR cigs expected until frontal passage this evening, when skies should clear out completely. && .PAH Watches/Warnings/Advisories... IL...None. MO...None. IN...None. KY...None. && UPDATE...GM SHORT TERM...GM LONG TERM...GM
Hazardous weather outlook, May 12, 10:03 AM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 1003 AM CDT THU MAY 12 2016 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-131000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 1003 AM CDT THU MAY 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS THE REGION TODAY. A FEW ISOLATED SEVERE STORMS WITH LARGE HAIL AND DAMAGING WIND GUSTS WILL BE POSSIBLE...PRIMARILY OVER WEST KENTUCKY AND SOUTHWEST INDIANA ALONG THE OHIO RIVER. LOCALIZED HEAVY RAINFALL AND FLOODING ISSUES WILL ALSO BE POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT FOR THE PENNYRILE REGION OF WESTERN KENTUCKY...EAST OF THE LAKES...AND A SMALL ADJACENT PORTION OF FAR SOUTHEAST ILLINOIS. REFER TO THE WATCH FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SMALL CHANCE OF NON SEVERE THUNDERSTORMS IS FORECAST MAINLY ACROSS THE NORTHERN HALF OF THE REGION FRIDAY NIGHT. A CHANCE OF THUNDERSTORMS RETURNS TO THE REGION MONDAY THROUGH TUESDAY. SOME SEVERE WEATHER CANNOT BE RULED OUT ON TUESDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER REPORTS THIS AFTERNOON AND EVENING...INCLUDING RAINFALL AND FLOODING REPORTS...ARE APPRECIATED.
In the hours before
Local storm report, May 12, 6:38 AM CDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PADUCAH KY
638 AM CDT THU MAY 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 AM FLOOD CARMI 38.09N 88.17W
05/12/2016 WHITE IL LAW ENFORCEMENT
WATER OVER ROAD AT INTERSECTION OF ILLINOIS
1 AND US 45, US 45 AT COUNTY ROAD 500 N, AND
ILLINOIS 14 HIGHWAY 3 MILES WEST OF CARMI.
WATER OVER SEVERAL ROADS IN CARMI AND NORRIS
CITY. HAD TO HELP 1 MOTORIST IN STALLED CAR
NEAR THE WHITE COUNTY/HAMILTON COUNTY LINE.
1200 AM FLASH FLOOD NORRIS CITY 37.98N 88.33W
05/12/2016 WHITE IL LAW ENFORCEMENT
WIDESPREAD FLOODING ACROSS NORRIS CITY.
NUMEROUS STREETS FLOODED.
1116 PM TSTM WND DMG CARBONDALE 37.72N 89.22W
05/11/2016 JACKSON IL TRAINED SPOTTER
SEVERAL LARGE LIMBS DOWN IN SOUTHWEST SIDE
OF THE CITY
0830 PM HEAVY RAIN 3 WSW CHRISTOPHER 37.96N 89.11W
05/11/2016 E1.75 INCH FRANKLIN IL TRAINED SPOTTER
1.5 TO 1.75 INCHES OF RAIN IN 30 MINUTES.
0804 PM HAIL HARRISBURG 37.74N 88.55W
05/11/2016 E0.75 INCH SALINE IL AMATEUR RADIO
0800 PM FLOOD 1 E MARION 37.73N 88.92W
05/11/2016 WILLIAMSON IL TRAINED SPOTTER
NUMEROUS STREETS FLOODED
0748 PM HAIL 6 N EDDYVILLE 37.58N 88.57W
05/11/2016 E0.75 INCH POPE IL TRAINED SPOTTER
0744 PM HEAVY RAIN 1 SE MARION 37.72N 88.93W
05/11/2016 E2.00 INCH WILLIAMSON IL TRAINED SPOTTER
1 TO 2 INCHES OF RAIN IN THE LAST HOUR. LAWN
FLOODED.
0741 PM FLASH FLOOD WEST FRANKFORT 37.90N 88.93W
05/11/2016 FRANKLIN IL TRAINED SPOTTER
WATER AT HEIGHT OF A CAR BUMPER ON ST LOUIS
STREET...ROAD IS FLOODED
0729 PM HAIL MARION 37.73N 88.94W
05/11/2016 E1.00 INCH WILLIAMSON IL TRAINED SPOTTER
0726 PM HAIL EQUALITY 37.74N 88.34W
05/11/2016 E0.75 INCH GALLATIN IL EMERGENCY MNGR
0725 PM FLOOD BENTON 38.01N 88.92W
05/11/2016 FRANKLIN IL TRAINED SPOTTER
FLOODING REPORTED 1/2 MILE EAST OF BENTON ON
HIGHWAY 34
0725 PM FLOOD WEST FRANKFORT 37.90N 88.93W
05/11/2016 FRANKLIN IL TRAINED SPOTTER
FLOODING REPORTED 1/2 MILE EAST OF WEST
FRANKFORT ON HIGHWAY 34
0709 PM HAIL 1 NE MARION 37.74N 88.93W
05/11/2016 E0.88 INCH WILLIAMSON IL TRAINED SPOTTER
0708 PM HAIL 2 N MURPHYSBORO 37.80N 89.34W
05/11/2016 E0.75 INCH JACKSON IL PUBLIC
0704 PM HAIL 2 NW MURPHYSBORO 37.79N 89.36W
05/11/2016 E0.75 INCH JACKSON IL TRAINED SPOTTER
0701 PM HAIL 2 E BENTON 38.01N 88.88W
05/11/2016 E0.75 INCH FRANKLIN IL TRAINED SPOTTER
0648 PM HAIL 1 W CHRISTOPHER 37.97N 89.07W
05/11/2016 E0.75 INCH FRANKLIN IL AMATEUR RADIO
1.25 INCHES OF RAIN
0624 PM HAIL DU QUOIN 38.00N 89.24W
05/11/2016 E1.00 INCH PERRY IL TRAINED SPOTTER
0615 PM HAIL 7 SE WINSLOW 38.31N 87.12W
05/11/2016 E0.75 INCH PIKE IN TRAINED SPOTTER
ALSO WINDS GREATER THAN 55 MPH ESTIMATED
0602 PM TSTM WND GST 2 SE EVANSVILLE 37.96N 87.52W
05/11/2016 E60 MPH VANDERBURGH IN TRAINED SPOTTER
50 TO 60 MPH WINDS IN ANGEL MOUNDS AGAIN
0553 PM FUNNEL CLOUD 5 W SPOTTSVILLE 37.87N 87.50W
05/11/2016 HENDERSON KY TRAINED SPOTTER
INTERSECTION OF HIGHWAY 41 AND THE AUDUBON
PARKWAY
0540 PM HEAVY RAIN OWENSVILLE 38.27N 87.69W
05/11/2016 M3.00 INCH GIBSON IN TRAINED SPOTTER
3 INCHES OF RAIN AND A FEW STREETS UNDER
WATER IN OWENVILLE.
0532 PM HAIL OWENSVILLE 38.27N 87.69W
05/11/2016 E1.00 INCH GIBSON IN TRAINED SPOTTER
SOME LARGE TREE LIMBS DOWN
0518 PM TSTM WND GST OWENSVILLE 38.27N 87.69W
05/11/2016 E60 MPH GIBSON IN TRAINED SPOTTER
DEBRIS FLYING THROUGH THE AIR
0517 PM TSTM WND DMG EVANSVILLE 37.98N 87.54W
05/11/2016 VANDERBURGH IN BROADCAST MEDIA
TREES BLOCKING THE ROAD WEST SIDE OF
EVANSVILLE. WIND GUST 71 MPH
0516 PM TSTM WND DMG OWENSVILLE 38.27N 87.69W
05/11/2016 GIBSON IN TRAINED SPOTTER
4 LARGE TREES SHREDDED ON MONTGOMERY STREET
STRIPPED OF BARK AND LEAVES
0515 PM HAIL 3 WNW NORTH CITY 38.00N 89.11W
05/11/2016 E1.25 INCH FRANKLIN IL TRAINED SPOTTER
QUARTER TO HALF DOLLAR SIZE HAIL
0457 PM TSTM WND GST 4 NE BELLMONT 38.42N 87.86W
05/11/2016 E70 MPH WABASH IL EMERGENCY MNGR
65 TO 70 MPH WINDS
0440 PM TSTM WND GST CROSSVILLE 38.16N 88.06W
05/11/2016 E55 MPH WHITE IL TRAINED SPOTTER
ESTIMATED WINDS WITH THE GUST FRONT
0440 PM TSTM WND DMG CROSSVILLE 38.16N 88.06W
05/11/2016 WHITE IL TRAINED SPOTTER
ESTIMATED 65 MPH WINDS. TORE OFF SOME ROOF
SHINGLES.
0415 PM HAIL 5 SE MOUNT ERIE 38.46N 88.17W
05/11/2016 E1.25 INCH WAYNE IL TRAINED SPOTTER
SMALL TREE LIMBS DOWN
0412 PM HAIL 1 E GRAYVILLE 38.26N 87.98W
05/11/2016 E1.75 INCH WABASH IL EMERGENCY MNGR
0345 PM TSTM WND GST 4 WSW WALTONVILLE 38.19N 89.10W
05/11/2016 E60 MPH JEFFERSON IL TRAINED SPOTTER
OBJECTS BLOWN OFF PORCHES
0342 PM HAIL FAIRFIELD 38.38N 88.37W
05/11/2016 E1.75 INCH WAYNE IL TRAINED SPOTTER
0329 PM HAIL 2 W FAIRFIELD 38.38N 88.41W
05/11/2016 E1.00 INCH WAYNE IL EMERGENCY MNGR
QUARTER SIZE HAIL AT THE AIRPORT.
0329 PM HAIL 7 WSW JOHNSONVILLE 38.50N 88.66W
05/11/2016 E1.00 INCH WAYNE IL EMERGENCY MNGR
QUARTER SIZE HAIL.
0315 PM HAIL WAYNE CITY 38.35N 88.59W
05/11/2016 E1.50 INCH WAYNE IL EMERGENCY MNGR
0903 AM FLOOD 3 SE ELKTON 36.78N 87.12W
05/11/2016 TODD KY COUNTY OFFICIAL
COUNTY ROAD DEPT WILL BE SHUTTING DOWN OLD
RAILROAD LANE FROM HERMAN COMMUNITY TO HWY
848, JOE GILL RD, ALLENSVILLE COMMUNITY AND
DR BOYLES RD ALLENSVILLE.
0841 AM FLASH FLOOD 2 NNE ALLENSVILLE 36.74N 87.06W
05/11/2016 TODD KY DEPT OF HIGHWAYS
WATER FLOWING OVER THE ROAD IN SEVERAL
PLACES ON 79 SOUTH. ALSO STANDING WATER ON
PARTS OF 431 SOUTH AND SEVERAL SECONDARY
ROADS IN THE COUNTY.
0839 AM FLOOD ALLENSVILLE 36.72N 87.07W
05/11/2016 TODD KY FIRE DEPT/RESCUE
MAN IN TRUCK STUCK IN WATER ON JOE GILL RD,
WITH WATER ENTERING TRUCK. FIRE AND RESCUE
REPORTED ON THE WAY.
0830 AM FLASH FLOOD 1 NNE ALLENSVILLE 36.73N 87.06W
05/11/2016 TODD KY COUNTY OFFICIAL
MAN STRANDED IN VEHICLE ON JOE GILL ROAD
0800 AM FLOOD ELKTON 36.81N 87.16W
05/11/2016 TODD KY EMERGENCY MNGR
EXTENSIVE ROAD FLOODING INFORMATION FROM
RAIN YESTERDAY.. HWY UNDERWATER.. 181
FLOODED SOUTH FROM TODD ELEM TO HWY 848 -
SCHOOL BUS STUCK IN WATER BUT NO CHILDREN ON
BOARD - HWY 102 FLOODED FROM ELKTON TO HWY
79 - WEST MAIN ST IN ELKTON FLOODED - HWY
104 FLOODED FROM ELKTON TO TRENTON - HWY 102
AND STATE LINE RD FLOODED - HWY 848 AND
HERMAN RD FLOODED - ELK FORK CREEK IS ABOUT
1 FOOT FROM BEING OUT OF THE BANKS. NO
ACCIDENTS REPORTED AS OF THIS TIME.
&&
NWS PADUCAH KY
IRIS SYSTEMLocal storm report, May 12, 9:45 AM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
945 AM CDT THU MAY 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG WINSLOW 38.38N 87.21W
05/11/2016 PIKE IN EMERGENCY MNGR
A COUPLE OF POWER LINES DOWN.
&&
CTNLocal storm report, May 12, 9:48 AM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
948 AM CDT THU MAY 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM TSTM WND DMG DAHLGREN 38.20N 88.68W
05/11/2016 HAMILTON IL DEPT OF HIGHWAYS
TWO TREES DOWN ON ROADS.
&&
CTNSpecial weather statement, May 12, 11:58 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1158 AM CDT THU MAY 12 2016
KYZ006-008-009-121745-
CALLOWAY KY-MARSHALL KY-GRAVES KY-
1158 AM CDT THU MAY 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL...GRAVES AND CALLOWAY
COUNTIES UNTIL 1245 PM CDT...
AT 1158 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SEDALIA...OR JUST SOUTH OF MAYFIELD...MOVING NORTHEAST AT 50 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MURRAY...MAYFIELD...BENTON...CALVERT CITY...LYNNVILLE...SEDALIA...WINGO...
HARDIN...HAZEL...WATER VALLEY...KIRKSEY...LOWES...FANCY FARM...HARRIS
GROVE...NEW CONCORD...AURORA...SYMSONIA...BREWERS...DUKEDOM AND CROSSLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3650 8881 3695 8881 3694 8849 3702 8848
3707 8837 3705 8831 3693 8819 3675 8811
3669 8807 3654 8803 3650 8805
TIME...MOT...LOC 1658Z 239DEG 49KT 3665 8859The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 9:26 PM CDT | Special Weather Statement | PAH | Caldwell | 34 min |
| May 12, 9:19 AM CDT | Areal Flood Advisory | PAH | Ballard, Carlisle, Fulton, Graves, Hickman, McCracken | 3 hr |
| May 12, 9:53 AM CDT | Flash Flood Watch | PAH | Caldwell, Christian, Crittenden, Daviess, Henderson, Hopkins and 7 more | 6 hr |
| May 12, 11:58 AM CDT | Special Weather Statement | PAH | Calloway, Graves, Marshall | 47 min |
| May 12, 12:12 PM CDT | Areal Flood Advisory | PAH | Caldwell, Calloway, Crittenden, Livingston, Lyon, Marshall and 1 more | 2 hr |
| May 12, 12:51 PM CDT | Areal Flood Advisory | PAH | Christian, Daviess, Henderson, Hopkins, McLean, Muhlenberg and 3 more | 3 hr |
| May 12, 1:58 PM CDT | Special Weather Statement | PAH | Christian, Hopkins, Muhlenberg, Todd | 47 min |
| May 11, 7:03 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin, White | 27 min |
| May 11, 7:06 PM CDT | Severe Thunderstorm Warning | PAH | Williamson | 24 min |
| May 11, 7:18 PM CDT | Flash Flood Warning | PAH | Franklin, Hamilton, Saline, Williamson | 3 hr |
| May 11, 7:18 PM CDT | Severe Thunderstorm Warning | PAH | Union | 42 min |
| May 11, 7:29 PM CDT | Special Weather Statement | PAH | Franklin, Gallatin, Hardin, Johnson, Saline, Williamson | 61 min |
| May 11, 7:31 PM CDT | Severe Thunderstorm Warning | PAH | Williamson | 29 min |
| May 11, 7:38 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin, Saline | 37 min |
| May 11, 7:51 PM CDT | Severe Thunderstorm Warning | PAH | Johnson, Union, Williamson | 39 min |
| May 11, 8:20 PM CDT | Flash Flood Warning | PAH | Hardin, Johnson, Pope | 3 hr |
| May 11, 8:32 PM CDT | Special Weather Statement | PAH | Johnson | 28 min |
| May 11, 9:01 PM CDT | Special Weather Statement | PAH | Williamson | 29 min |
| May 11, 9:29 PM CDT | Special Weather Statement | PAH | Saline | 31 min |
| May 11, 9:37 PM CDT | Special Weather Statement | PAH | Perry | 38 min |
| May 11, 9:52 PM CDT | Special Weather Statement | PAH | Perry | 53 min |
| May 11, 10:01 PM CDT | Severe Thunderstorm Warning | PAH | Perry | 29 min |
| May 11, 10:29 PM CDT | Severe Thunderstorm Warning | PAH | Jackson, Perry | 31 min |
| May 11, 10:46 PM CDT | Special Weather Statement | PAH | Hamilton | 44 min |
| May 11, 10:48 PM CDT | Special Weather Statement | PAH | White | 27 min |
| May 11, 10:51 PM CDT | Flash Flood Warning | PAH | Perry | 3 hr |
| May 11, 10:59 PM CDT | Severe Thunderstorm Warning | PAH | Franklin, Jackson, Perry, Williamson | 31 min |
| May 11, 11:19 PM CDT | Flash Flood Warning | PAH | Jackson | 3 hr |
| May 11, 11:33 PM CDT | Flash Flood Warning | PAH | White | 3 hr |
| May 11, 11:36 PM CDT | Special Weather Statement | PAH | White | 24 min |
| May 12, 9:10 AM CDT | Areal Flood Advisory | PAH | Alexander, Franklin, Jackson, Jefferson, Johnson, Massac and 4 more | 3 hr |
| May 12, 12:27 PM CDT | River Flood Warning | PAH | Jackson | 8 days |
| May 12, 12:52 AM CDT | Special Weather Statement | PAH | Cape Girardeau | 38 min |
| May 12, 1:51 AM CDT | Special Weather Statement | PAH | Wayne | 39 min |
| May 12, 6:42 PM CDT | River Flood Warning | PAH | Wayne | 48 hr |
Nearby
River Flood Warnings in Illinois, 2016River Flood Warnings in Missouri, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.